# SDR SWAA2012111509464

- Difficulty date: October 18, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 43,439 hours, 25,190 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A806555
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SLIDER SEAL IS CRACKED.  REMOVED AND INSTALLED NEW LOWER RIGHT HORIZONTAL STAB SLIDER SEAL PER AMM.
